# SDR SWAA2013072418518

- Difficulty date: July 18, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 21,251 hours, 12,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT CORRODED BETWEEN STATION 727D TO STATION 827, LBL 22.  R&R SUPPORT ISW SRM.
